MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL
Model Number 383400
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the device flow was not conforming.Additional information was received that the device flowed faster than the set rate during reconditioning testing.
 
Additional Manufacturer Narrative
H3 evaluation summary: the service history record was reviewed.The unit was 100% functional at the time of last release after preventative maintenance.The customer reported the flow is not conforming.The reported issue was able to be duplicated.The unit was inspected and tested.A keypad failure was found.The reported condition was confirmed.The overlay and the printed circuit board (pcb) assembly was replaced.Complaint trend analysis (cta) will be performed and reviewed by the capa trending review board to further evaluate requirements for corrective and preventative action (capa) escalation as improvement activities and inputs to management review.

Brand Name
KANGAROO JOEYPUMP W/POLE CLMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12454505
Report Number1282497-2021-10606
Device Sequence Number4067118
Product Code LZH
UDI-Device Identifier10884521006645
UDI-Public10884521006645
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383400
Device Catalogue Number383400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/13/2021
Patient Sequence Number1